# SDR SWAA2024102144185

- Difficulty date: October 1, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,573 hours, 13,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FED MOP SILL BS318 - BS341 LBL58 WL208.<[01] REMOVED AND REPLACED FED MOPSILL FROM BS270 TO BS360 LBL58 IAW SRM 51-40-02 AND DWG 141A8110 ID: 0003 REV: E;[02] VERIFIED ACTION 1. JOB COMPLETE.
